# SDR SWAA053340

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 10,858 hours, 6,000 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL2230LH00
- Condition: Cracked
- Location: Row 12 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS STRIP CRACKED BETWEEN ROW 12 ABC AND ROW 21 ABC.               REMOVED AND REPLACED STRIP SECTION IAW MM.
